# SDR SWIA2025031117

- Difficulty date: January 17, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,675 hours, 43,847 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TRACK SUPPORT ANGLE BRACKET ON THE FS 621.00 BULKHEAD IN BETWEEN WL 111.09 - 119.12 IS CRACKED.   (FILED CLOSED)    REMOVD AND REPLACED THE CARGO DOOR AFT TRACK SUPPORT ANGLE BRACKET ON FS621.00 IN BETWEEN WL 111.09 - 119.12 OR STGR 10L. WORK DONE IN REFERENCE WITH THE CRJ-200 SRM 53-61-23 AND SRM 51-42-21. PERFORMED NDT OF THE 3 HOLES GOING INTO THE FS 621.00 AFT PRESSURE BULKHEAD WITH NO CRACKS NOTED AT THIS TIME. WORK DONE IN REFERENCE WITH THE CRJ-200 NDTM PART 6 53-00-097.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  REFERENCE CP 29507519 FOR LEAK CHECK.
